2019
Том 71
№ 11

All Issues

Lieh Suan K'ang

Articles: 4
Article (Ukrainian)

Quasiperiodic solutions of a nonlinear nonautonomous system with lag in the presence of resonance

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 332–340

Article (Ukrainian)

Quasiperiodic oscillations of quasilinear systems with self-regulating autonomous delay

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 818–824

Article (Ukrainian)

Asymptotic expansion of quasiperiodic solutions for a nonlinear nonautonomous system with lag

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 548–553

Article (Ukrainian)

The construction of solutions for a second-order lag equation describing oscillatory processes having a large resistive force in the resonance case

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 838—843